# SDR 2008UALA00715

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Aspirator
- Component: Aspirator
- Component part number: 5A29011B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASPIRATOR LEAKING.  ASPIRATOR HAD BAD O-RING.  REPLACED ASPIRATOR.  SUSPECT O-RING PINCHED OR OVERLY COMPRESSED DURING INSTALLATION.  SLIDE REPLACED AND A/C OK FOR SERVICE.
